Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, about a month ago my doctor prescribed the combination of Epiduo and Eryacne. My morning routine is simply to cleanse with a non-comedogenic cleanser, and then moisturise; at night I'm to cleanse, put on epiduo, eryacne, and then moisturise again. My doctor warned me that i wouldn't see any changes within the first 4 weeks or so and that it may cause mild irritation but miraculously the majority of my acne cleared up within the first week and I didn't experience any irritation, I had to stop applying it for a week and i've just begun again. The first night was fine and my skin felt great, the second night after just applying Epiduo my skin began to burn so badly that I immediately had to wash it off. I then applied moisturiser to prevent redness and it also began to burn my skin. I was just wondering if anyone had any solution or had experienced similar problems?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×